# SDR VNAA20250714010

- Difficulty date: June 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670338251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (6EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT.  BRACKET MACHINED FS 517.00, FS565.00 BTW STRG 26/27, FS 533.00 BTW FS549.00 STRG24/25RH AND FS629 BTW STGR 26 TO 27 LH (4 EAS) ON FWD / CTR BAGGAGE-BAY WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-32-58-101-001-A01 AND WERE REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01 AND CRJ-900 SRM 51-42-22-001-001-A01. PAINT WAS REMOVED ON BRACKETS, MACHINED (2EAS) ON STA FS565 BTW STGR 23 TO 22 LH AND STA FS629 BTW STGR 23 TO 22 LH OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT PER CRJ-900 SRM 51-26-01-001-001-A01, GENERAL VISUAL INSPECTION WAS PERFORMED PER CRJ-900 NDTM PART 01 TASK 51-20-009-210 (CONFIG A01) AND NO CORROSION FOUND AND WERE TREATED AND PAINTED PER CRJ-900 SRM 51-21-11-001-001-A01, CRJ-900 SRM 51-25-06-001-001-A01 AND  CRJ-900 SRM 51-25-01-001-001-A01-PSA
